Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 119, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jul 31, 2011, 9:45 AM CDT for Hancock County, Henderson County, Illinois; Des Moines County, Lee County, Iowa. It took effect at Jul 31, 2011, 8:00 PM CDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jul 31, 2011, 9:45 AM CDT (14:45 UTC)
- In effect from
- Jul 31, 2011, 8:00 PM CDT
- Expired
- Aug 1, 2011, 8:31 PM CDT
- In force
- 25 hr
- Issued by
- NWS Quad Cities, IA
- Flood severity
- Minor
Counties Des Moines County, IA, Lee County, IA, Hancock County, IL, Henderson County, IL
The radar
The Quad Cities radar (KDVN), 114 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Burlington (BRLI4).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 16.5 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
787 WGUS43 KDVN 311445 FLWDVN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 945 AM CDT SUN JUL 31 2011 .HEAVY RAIN THAT FELL IN AND NEAR THE DUBUQUE THROUGH BELLEVUE AREAS LAST WEDNESDAY INTO THURSDAY...WILL CONTINUE TO CAUSE RISES AND FLOODING FURTHER DOWNSTREAM ON THE MISSISSIPPI RIVER. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC057-111-ILC067-071-010245- /O.NEW.KDVN.FL.W.0119.110801T0737Z-110804T0600Z/ /BRLI4.1.ER.110801T0737Z.110802T0000Z.110802T1800Z.NO/ 945 AM CDT SUN JUL 31 2011 ...FLOOD WARNING IN EFFECT UNTIL TUESDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE MISSISSIPPI RIVER AT BURLINGTON. * UNTIL TUESDAY. * AT 9:00 AM SUNDAY THE STAGE WAS 14.7 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE MONDAY MORNING...AND CONTINUE RISING TO 15.2 FEET MONDAY EVENING. FALL BACK BELOW FLOOD STAGE TUESDAY. * IMPACT...AT 15 FEET...AGRICULTURAL FLOODING OCCURS. $$
5 follow-up statements
347 WGUS83 KDVN 311500 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1000 AM CDT SUN JUL 31 2011 .UPDATED FLOOD INFORMATION FOR THE MISSISSIPPI RIVER. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC139-163-ILC161-311530- /O.CAN.KDVN.FL.W.0113.000000T0000Z-110802T1653Z/ /RCKI2.1.ER.000000T0000Z.110731T0500Z.000000T0000Z.NO/ 1000 AM CDT SUN JUL 31 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT ROCK ISLAND LD15. * AT 8:00 AM SUNDAY THE STAGE WAS 14.9 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * RECENT ACTIVITY...FELL BELOW FLOOD STAGE THIS MORNING. * FORECAST...FALL TO 14.2 FEET MONDAY MORNING. * IMPACT...AT 14 FEET...WATER AFFECTS A FEW SECTIONS OF SOUTH CONCORD STREET SOUTH OF RIVER DRIVE IN DAVENPORT AND AFFECTS YARDS AND OUTBUILDINGS ON ENCHANTED ISLAND. WATER IS ALSO IN SOME HOUSES ALONG SOUTH CONCORD STREET SOUTH OF RIVER DRIVE. $$ IAC115-139-ILC131-161-311530- /O.CAN.KDVN.FL.W.0115.000000T0000Z-110803T1200Z/ /MUSI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1000 AM CDT SUN JUL 31 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT MUSCATINE. * AT 9:15 AM SUNDAY THE STAGE WAS 15.6 FEET...AND RISING. * FLOOD STAGE IS 16 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 15.7 FEET TODAY. FORECAST TO THEN START FALLING LATE TONIGHT. $$ IAC057-115-ILC071-131-010659- /O.EXT.KDVN.FL.W.0116.000000T0000Z-110803T0600Z/ /NBOI2.1.ER.110801T0000Z.110801T0000Z.110801T1800Z.NO/ 1000 AM CDT SUN JUL 31 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT NEW BOSTON LD17. * UNTIL MONDAY. * AT 8:00 AM SUNDAY THE STAGE WAS 14.8 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE TO FLOOD STAGE THIS EVENING. THEN FORECAST TO HOLD AROUND 15 FEET THROUGH MONDAY BEFORE STARTING TO FALL. $$ IAC057-115-ILC071-131-010659- /O.CON.KDVN.FL.W.0117.000000T0000Z-110803T0600Z/ /KHBI2.1.ER.110731T1330Z.110731T1800Z.110801T1800Z.NO/ 1000 AM CDT SUN JUL 31 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT KEITHSBURG. * UNTIL MONDAY. * AT 9:30 AM SUNDAY THE STAGE WAS 14.0 FEET...AND RISING. * FLOOD STAGE IS 14 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 14.1 FEET TODAY. FALL BACK BELOW FLOOD STAGE MONDAY. * IMPACT...AT 14 FEET...WATER AFFECTS A CAMPGROUND ALONG THE RIVER AT KEITHSBURG. $$ IAC057-ILC071-010659- /O.EXT.KDVN.FL.W.0118.110731T1447Z-110805T0000Z/ /GLDI2.1.ER.110731T1425Z.110801T1200Z.110803T1200Z.NO/ 1000 AM CDT SUN JUL 31 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GLADSTONE LD18. * UNTIL WEDNESDAY MORNING. * AT 8:00 AM SUNDAY THE STAGE WAS 10.0 FEET...AND RISING. * FLOOD STAGE IS 10 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE RISING TO 10.5 FEET MONDAY MORNING. FALL BELOW FLOOD STAGE WEDNESDAY MORNING. $$ IAC057-111-ILC067-071-010659- /O.CON.KDVN.FL.W.0119.110801T0737Z-110804T0600Z/ /BRLI4.1.ER.110801T0737Z.110802T0000Z.110802T1800Z.NO/ 1000 AM CDT SUN JUL 31 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BURLINGTON. * UNTIL TUESDAY. * AT 9:00 AM SUNDAY THE STAGE WAS 14.7 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE MONDAY MORNING...AND CONTINUE RISING TO 15.2 FEET MONDAY EVENING. FALL BELOW FLOOD STAGE TUESDAY. * IMPACT...AT 15 FEET...AGRICULTURAL FLOODING OCCURS. $$
958 WGUS83 KDVN 010107 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 807 PM CDT SUN JUL 31 2011 .HEAVY RAINFALL THAT OCCURRED OVER NORTHEAST IOWA AND NORTHWEST ILLINOIS A FEW DAYS AGO IS RESULTING IN MINOR FLOODING ON THE MISSISSIPPI RIVER FROM BELOW MUSCATINE TO BURLINGTON. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC057-115-ILC071-131-010137- /O.CAN.KDVN.FL.W.0116.000000T0000Z-110803T0600Z/ /NBOI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 807 PM CDT SUN JUL 31 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT NEW BOSTON LD17. * AT 6:00 PM SUNDAY THE STAGE WAS 14.8 FEET...AND SLOWLY FALLING. * FLOOD STAGE IS 15 FEET. * FORECAST...CRESTED BELOW FLOOD STAGE AT 14.8 FEET. FALL TO 14.0 FEET TUESDAY MORNING. $$ IAC057-115-ILC071-131-011706- /O.EXT.KDVN.FL.W.0117.000000T0000Z-110802T1800Z/ /KHBI2.1.ER.110731T1330Z.110731T2345Z.110801T0600Z.NO/ 807 PM CDT SUN JUL 31 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT KEITHSBURG. * UNTIL MONDAY MORNING. * AT 7:30 PM SUNDAY THE STAGE WAS 14.1 FEET...AND STEADY. * FLOOD STAGE IS 14 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 14 FEET...WATER AFFECTS A CAMPGROUND ALONG THE RIVER AT KEITHSBURG. $$ IAC057-ILC071-011706- /O.EXT.KDVN.FL.W.0118.000000T0000Z-110804T1200Z/ /GLDI2.1.ER.000000T0000Z.110801T1200Z.110803T0000Z.NO/ 807 PM CDT SUN JUL 31 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GLADSTONE LD18. * UNTIL TUESDAY EVENING. * AT 6:00 PM SUNDAY THE STAGE WAS 10.2 FEET...AND STEADY. * FLOOD STAGE IS 10 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 10.5 FEET MONDAY MORNING. FALL BELOW FLOOD STAGE TUESDAY EVENING. $$ IAC057-111-ILC067-071-011706- /O.EXT.KDVN.FL.W.0119.110801T0100Z-110803T1800Z/ /BRLI4.1.ER.110801T0100Z.110801T1200Z.110802T0600Z.NO/ 807 PM CDT SUN JUL 31 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BURLINGTON. * UNTIL TUESDAY MORNING. * AT 7:00 PM SUNDAY THE STAGE WAS 15.0 FEET...AND STEADY. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE RISING TO 15.2 FEET MONDAY MORNING. FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 15 FEET...AGRICULTURAL FLOODING OCCURS. $$
131 WGUS83 KDVN 011028 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 528 AM CDT MON AUG 1 2011 .UPDATED FLOOD INFORMATION FOR THE MISSISSIPPI RIVER. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC057-115-ILC071-131-011058- /O.CAN.KDVN.FL.W.0117.000000T0000Z-110802T1800Z/ /KHBI2.1.ER.110731T1330Z.110731T2345Z.110801T0830Z.NO/ 528 AM CDT MON AUG 1 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT KEITHSBURG. * AT 4:30 AM MONDAY THE STAGE WAS 13.97 FEET...AND FALLING. * FLOOD STAGE IS 14 FEET. * FELL BELOW FLOOD STAGE AT 3:30 AM THIS MORNING. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...FALL TO 13.0 FEET TUESDAY AFTERNOON. * IMPACT...AT 14 FEET...WATER AFFECTS A CAMPGROUND ALONG THE RIVER AT KEITHSBURG. $$ IAC057-ILC071-020227- /O.EXT.KDVN.FL.W.0118.000000T0000Z-110804T0618Z/ /GLDI2.1.ER.000000T0000Z.110801T1800Z.110802T1818Z.NO/ 528 AM CDT MON AUG 1 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GLADSTONE LD18. * UNTIL TUESDAY. * AT 4:00 AM MONDAY THE STAGE WAS 10.4 FEET...AND STEADY. * FLOOD STAGE IS 10 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...NEARLY STEADY AT 10.4 FEET TODAY...THEN BEGIN FALLING. FALL BELOW FLOOD STAGE TUESDAY. $$ IAC057-111-ILC067-071-020227- /O.CON.KDVN.FL.W.0119.000000T0000Z-110803T1800Z/ /BRLI4.1.ER.000000T0000Z.110801T1800Z.110802T0600Z.NO/ 528 AM CDT MON AUG 1 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BURLINGTON. * UNTIL TUESDAY MORNING. * AT 5:00 AM MONDAY THE STAGE WAS 15.1 FEET...AND STEADY. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...NEARLY STEADY AT 15.1 FEET THIS MORNING...THEN BEGIN FALLING. FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. * IMPACT...AT 15 FEET...AGRICULTURAL FLOODING OCCURS. $$ HAASE
305 WGUS83 KDVN 011558 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1058 AM CDT MON AUG 1 2011 .UPDATED FLOOD INFORMATION FOR THE MISSISSIPPI RIVER. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC057-ILC071-020758- /O.EXT.KDVN.FL.W.0118.000000T0000Z-110804T0900Z/ /GLDI2.1.ER.000000T0000Z.110801T1100Z.110802T2100Z.NO/ 1058 AM CDT MON AUG 1 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GLADSTONE LD18. * UNTIL TUESDAY. * AT 10:00 AM MONDAY THE STAGE WAS 10.3 FEET...AND STEADY. * FLOOD STAGE IS 10 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...NEAR CREST NOW. FORECAST TO START FALLING TONIGHT DROPPING BELOW FLOOD STAGE TUESDAY. $$ IAC057-111-ILC067-071-020757- /O.EXT.KDVN.FL.W.0119.000000T0000Z-110803T1546Z/ /BRLI4.1.ER.000000T0000Z.110801T1800Z.110802T0346Z.NO/ 1058 AM CDT MON AUG 1 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BURLINGTON. * UNTIL THIS EVENING. * AT 10:00 AM MONDAY THE STAGE WAS 15.1 FEET...AND STEADY. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...NEAR CREST NOW. FALL BELOW FLOOD STAGE TONIGHT. * IMPACT...AT 15 FEET...AGRICULTURAL FLOODING OCCURS. $$
882 WGUS83 KDVN 020131 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 831 PM CDT MON AUG 1 2011 RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC057-ILC071-021731- /O.EXT.KDVN.FL.W.0118.000000T0000Z-110804T1200Z/ /GLDI2.1.ER.000000T0000Z.110801T1100Z.110803T0000Z.NO/ 831 PM CDT MON AUG 1 2011 ...FLOOD WARNING IN EFFECT UNTIL TUESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GLADSTONE LD18. * UNTIL TUESDAY EVENING. * AT 4:00 PM MONDAY THE STAGE WAS 10.2 FEET. * FLOOD STAGE IS 10 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE TUESDAY EVENING. $$ IAC057-111-ILC067-071-020201- /O.CAN.KDVN.FL.W.0119.000000T0000Z-110803T1546Z/ /BRLI4.1.ER.000000T0000Z.110801T2115Z.110801T2215Z.NO/ 831 PM CDT MON AUG 1 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT BURLINGTON. * AT 8:00 PM MONDAY THE STAGE WAS 15.0 FEET...AND SLOWLY FALLING. * FLOOD STAGE IS 15 FEET. * FELL BELOW FLOOD STAGE AT 5:15 PM MONDAY. * FORECAST...FALL TO 14.4 FEET WEDNESDAY MORNING. * IMPACT...AT 15 FEET...AGRICULTURAL FLOODING OCCURS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jul 31, 3:22 AM CDT, 6 hours 23 minutes earlier.
Area forecast discussion, Jul 31, 3:22 AM CDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
322 AM CDT SUN JUL 31 2011
.SYNOPSIS...
HIGH PRESSURE ACROSS THE OHIO VALLEY STILL FEEDING SOMEWHAT DRIER
EAST WINDS INTO PORTIONS OF THE DVN CWA. DEWPOINTS WERE IN THE MID
60S FROM NORTHEAST IA INTO NORTHERN IL AND MOST OF WI. WINDS WERE
VERY LIGHT TO CALM WITH TEMPERATURES IN THE LOWER TO MID 70S.
SEVERAL SUPERCELLS THAT FORMED LATE YESTERDAY AFTERNOON IN CENTRAL
MN TRACKED SOUTHEAST INTO WESTERN WI BUT HAVE WEAKENED DRAMATICALLY
EARLY THIS MORNING. THIS IS DUE TO THE STORMS RUNNING INTO THE
RESERVOIR OF DRIER/MORE STABLE AIR. OTHERWISE ONLY PATCHY LIGHT FOG
REPORTED BY ASOS/AWOS SITES SO FAR IN THE DVN CWA.
..HAASE..
&&
.SHORT TERM...TODAY AND TONIGHT...
FORECAST FOCUS ON RETURN OF HEAT HEADLINES BEGINNING THIS AFTERNOON
OTHERWISE THE MAIN THUNDERSTORM ACTION SHIFTS INTO THE DAKOTAS AND
CENTRAL MN THIS PERIOD.
TODAY...HAVE ISSUED A HEAT ADVISORY FOR OUR WESTERN AND SOUTHERN
COUNTIES BEGINNING AT 12 PM. ANY PATCHY FOG EARLY THIS MORNING SHOULD
BE GONE BY 7 OR 8 AM WITH MOSTLY SUNNY SKIES EXPECTED TODAY. WILL
HAVE SOME THIN CIRRUS CLOUDS THIS MORNING THAT ARE LEFTOVERS FROM
THUNDERSTORMS THAT WERE IN NORTHERN NEB LAST EVENING. MAX TEMPS
SHOULD PUSH INTO THE LOWER 90S IN OUR WESTERN AND SOUTHERN CWA WHERE
THE HIGHER 850 MB TEMPS WILL EXIST. DEWPOINTS WILL RISE INTO THE
MID 70S WEST OF THE MS RIVER WITH SOMEWHAT LOWER DEWS TO THE EAST.
THIS WILL PUSH HEAT INDEX VALUES TO 100 TO 103 FOR MUCH OF THE
AFTERNOON HOURS...THEN FALLING BACK BELOW 100 BY EVENING. FORECAST
SOUNDINGS INDICATE MIXING TO ONLY ABOUT 900 MB IN OUR WESTERN CWA
WHICH GIVES ME MORE CONFIDENCE IN THE HIGHER DEWPOINTS. BETTER
MIXING IN OUR EASTERN CWA SHOULD BRING DOWN DRIER AIR FROM THE MID
LEVELS THEREFORE DEWS MAY DROP INTO THE 60S FOR A TIME THIS
AFTERNOON SIMILAR TO YESTERDAY.
TONIGHT...WILL CONTINUE WITH HEAT ADVISORY IN OUR WESTERN AND
SOUTHERN CWA WITH HEAT INDEX VALUES REMAINING AOA 75 OVERNIGHT. CLEAR
TO PARTLY CLOUDY SKIES AND LIGHT WINDS AGAIN MAY PRODUCE PATCHY FOG.
WILL NEED TO KEEP AN EYE ON ANY DEBRIS BLOWOFF THAT MAY SPREAD INTO
OUR NORTHERN CWA FROM THUNDERSTORMS IN MN. MIN TEMPS SHOULD BE IN
THE LOWER 70S.
..HAASE..
.LONG TERM...MONDAY THROUGH SATURDAY...
OVERVIEW...MAIN FORECAST CHALLENGE THIS MORNING IS EXTENT OF HEAT
ADVISORY NEEDED FOR THE EARLY PART OF THE WEEK.
MODELS ARE IN GENERALLY GOOD AGREEMENT THROUGH MID WEEK...THEN
DIVERGE A BIT ON THE SURFACE FEATURES FROM WEDNESDAY ON. WILL STICK
WITH THE GFS TODAY DUE TO ITS BETTER RUN-TO-RUN CONSISTENCY IN THE
NEAR TERM.
MONDAY AND TUESDAY...UPPER RIDGE WILL REMAIN ENTRENCHED OVER THE
SOUTHERN PLAINS WITH THE STORM TRACK PROGGED TO REMAIN WELL NORTH OF
THE SERVICE AREA. FORECAST SOUNDINGS SUGGEST MIXING TO 900MB. WITH
LIGHT SOUTHERLY SURFACE FLOW AND NEAR FULL SUN...SEE NO REASON WHY
TEMPS SHOULD NOT REACH 90S AND HEAT INDEX TOP 100. REAL QUESTION IS
WHETHER TO INCLUDE FAR NORTHEASTERN AREAS IN THE ADVISORY FOR MONDAY
AS FORECAST TEMPS ARE MARGINAL FOR HEAT HEADLINES. FOR NOW WILL
INCLUDE CENTRAL THINRD IN HEAT ADVISORY BUT HOLD OFF ON NORTHEASTERN
COUNTIES WHICH SHOULD NOT SEE THE SERIOUS HEAT UNTIL TUESDAY.
00Z MODELS BRING FRONTAL PASSAGE TO THE MISSISSIPPI RIVER AROUND 00Z
WEDNESDAY. WITH THE EFFECTS OF MOISTURE POOLING AHEAD OF THE FRONT
AND PERHAPS PRE-FRONTAL WARMING...DO NOT THINK THE FRONT WILL ARRIVE
EARLY ENOUGH TO BRING MUCH RELIEF DURING THE DAY. LATEST MODEL RUNS
HAVE SHIFTED THE ENERGY FARTHER NORTH...WHICH WOULD SUGGEST A LOWER
CHANCE FOR PRECIP WITH THE FRONT. WILL NOT MAKE SIGNIFICANT CHANGES
TO PRECIP CHANCES FOR TUESDAY/TUESDAY NIGHT AT THIS POINT BUT IT
BEARS WATCH SHOULD THE TREND CONTINUE.
BETTER CHANCE FOR PRECIP LINING UP FOR THURSDAY NIGHT AS A BOUNDARY
LINGERS IN THE AREA AND UPPER WAVE TARGETS IOWA AND ILLINOIS.
..33..
&&
.AVIATION...
PATCHY FOG...LOCALLY IFR CONDS UNTIL 7 OR 8 AM THIS MORNING
OTHERWISE VFR CONDS TODAY INTO TONIGHT. EARLY MONDAY MORNING PATCHY
FOG WITH LOCALLY IFR CONDS OTHERWISE VFR CONDS ON MONDAY. SOUTH TO
SOUTHWEST WINDS AROUND 5 KNOTS TODAY THEN VARIABLE LESS THAN 5
KNOTS...AT TIMES CALM TONIGHT. SOUTH WINDS 5 TO 10 KNOTS ON MONDAY.
..HAASE..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...HEAT ADVISORY FROM NOON MONDAY TO 7 PM CDT TUESDAY FOR CEDAR-
CLINTON-DELAWARE-DES MOINES-DUBUQUE-JACKSON-JONES-LOUISA-
MUSCATINE-SCOTT.
HEAT ADVISORY FROM NOON TODAY TO 7 PM CDT TUESDAY FOR BENTON-
BUCHANAN-HENRY IA-IOWA-JEFFERSON-JOHNSON-KEOKUK-LEE-LINN-
VAN BUREN-WASHINGTON.
IL...HEAT ADVISORY FROM NOON MONDAY TO 7 PM CDT TUESDAY FOR HENDERSON-
MCDONOUGH-MERCER-ROCK ISLAND-WARREN.
HEAT ADVISORY FROM NOON TODAY TO 7 PM CDT TUESDAY FOR HANCOCK.
MO...HEAT ADVISORY FROM NOON TODAY TO 7 PM CDT TUESDAY FOR CLARK-
SCOTLAND.
&&
HAASE/33Hazardous weather outlook, Jul 31, 7:52 AM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 752 AM CDT SUN JUL 31 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-011300- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 752 AM CDT SUN JUL 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT HOT AND HUMID CONDITIONS CAN BE EXPECTED THIS AFTERNOON INTO THIS EVENING FOR PORTIONS OF EASTERN IOWA...NORTHEAST MISSOURI AND WESTERN ILLINOIS. MAXIMUM TEMPERATURES IN THE LOWER 90S WITH DEW POINTS IN THE LOWER TO MID 70S WILL CREATE HEAT INDEX VALUES OF 100 TO 105. A HEAT ADVISORY IS IN EFFECT FOR PORTIONS OF THE OUTLOOK AREA THIS AFTERNOON THROUGH TUESDAY. THE MISSISSIPPI RIVER IS EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY POTENTIALLY DANGEROUS HEAT WILL CONTINUE TO BUILD OVER THE REGION THROUGH TUESDAY. DUE TO A COMBINATION OF WARM TEMPERATURES AND HIGH HUMIDITY...HEAT INDEX READINGS MONDAY WILL APPROACH OR EXCEED 100 DEGREES...AND BY TUESDAY THE HEAT INDEX WILL CLIMB TO 105 TO 110 DEGREES. TUESDAY AFTERNOON AND TUESDAY NIGHT...THERE WILL BE A CHANCE FOR THUNDERSTORMS AS A FRONT CROSSES THE REGION. THERE IS A SLIGHT RISK THAT THESE STORMS COULD BECOME SEVERE...ESPECIALLY IN AREAS NORTH OF INTERSTATE 80. LATER IN THE WEEK...FROM WEDNESDAY NIGHT THROUGH FRIDAY...THERE WILL AGAIN BE CHANCES FOR THUNDERSTORMS. IT IS TOO EARLY TO DETERMINE WHETHER THESE STORMS WILL HAVE THE POTENTIAL TO REACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HAASE
In the hours before
Special weather statement, Jul 31, 4:42 AM CDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 442 AM CDT SUN JUL 31 2011 IAZ067-068-076>078-087>089-098-099-ILZ015-016-024>026-034-035- MOZ009-010-311145- MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA- DES MOINES-VAN BUREN-LEE-ROCK ISLAND-HENRY IL-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT... SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT... BURLINGTON...KEOSAUQUA....FORT MADISON...MOLINE...ROCK ISLAND... KEWANEE...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB... MEMPHIS...KAHOKA 442 AM CDT SUN JUL 31 2011 ...LOCALLY DENSE FOG EARLY THIS MORNING... AREAS OF FOG...LOCALLY DENSE...WAS OCCURRING ACROSS PORTIONS OF SOUTHEAST IOWA...NORTHEAST MISSOURI AND WESTERN ILLINOIS EARLY THIS MORNING. THE FOG WAS REDUCING VISIBILITY TO 1/4 MILE OR LESS AT SOME LOCATIONS. THE FOG IS EXPECTED TO DISSIPATE BY AROUND 8 AM THIS MORNING. MOTORISTS SHOULD DRIVE WITH EXTRA CAUTION AND ALLOW ADDITIONAL TRAVEL TIME. USE LOW BEAMS...REDUCE SPEED...AND ALLOW FOR PLENTY OF ROOM BETWEEN YOU AND OTHER CARS. HAASE
Special weather statement, Jul 31, 6:14 AM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 614 AM CDT SUN JUL 31 2011 IAZ040-041-051>053-063>065-067-068-076>078-087>089-098-099-ILZ015- 016-024>026-034-035-MOZ009-010-311315- BUCHANAN-DELAWARE-BENTON-LINN-JONES-IOWA-JOHNSON-CEDAR-MUSCATINE- SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES- VAN BUREN-LEE-ROCK ISLAND-HENRY IL-MERCER-HENDERSON-WARREN- HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...VINTON... CEDAR RAPIDS...ANAMOSA...MARENGO...IOWA CITY...TIPTON... MUSCATINE...BETTENDORF...DAVENPORT...SIGOURNEY...WASHINGTON... WAPELLO...FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA.... FORT MADISON...MOLINE...ROCK ISLAND...KEWANEE...ALEDO...OQUAWKA... MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 614 AM CDT SUN JUL 31 2011 ...LOCALLY DENSE FOG EARLY THIS MORNING... AREAS OF FOG...LOCALLY DENSE...WAS OCCURRING ACROSS PORTIONS OF EASTERN IOWA...NORTHEAST MISSOURI AND WESTERN ILLINOIS EARLY THIS MORNING. THE FOG WAS REDUCING VISIBILITY TO 1/4 MILE OR LESS AT SOME LOCATIONS. THE FOG IS EXPECTED TO DISSIPATE BY AROUND 8 AM THIS MORNING. MOTORISTS SHOULD DRIVE WITH EXTRA CAUTION AND ALLOW ADDITIONAL TRAVEL TIME. USE LOW BEAMS...REDUCE SPEED...AND ALLOW FOR PLENTY OF ROOM BETWEEN YOU AND OTHER CARS. HAASE
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:31 PM CDT | River Flood Warning | DVN | Henderson, Mercer | 24 hr |
| Jul 30, 8:31 PM CDT | River Flood Warning | DVN | Henderson, Mercer | 33 hr |
| Jul 30, 8:31 PM CDT | River Flood Warning | DVN | Henderson | 56 hr |
| Jul 31, 3:54 AM CDT | Heat Advisory | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more | 66 hr |
Nearby
River Flood Warnings in Illinois, 2011River Flood Warnings in Iowa, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.